# SDR DXTA200702074

- Difficulty date: April 3, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N893QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258393
- Aircraft time: 6,959 hours, 5,009 cycles
- Engine: Garrtt TFE7315BR
- Engine time: 2,920 hours, 2,089 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fan Blade
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

RT ENGINE HAS FOD DAMAGE TO MULTIPLE ENGINE FAN BLADES. [SUP 4-19-07]   ALL MAINTENANCE ACCOMPLISHED. IAW HONEYWELL LMM 731-5 AND HAWKER MM. 800XP.
